Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Spinal injury, posterior bulge in l4 l5 and l5 S1, degenerative changes with desiccation in lumbar region, stenosis in neural foramina, paracentral shift of l5 s1 disc towards right, pain in leg and lower back pain

i suffered an injury on 23rd dec in spine.for 15 days was not aware of severity of the injury until got mri done .was diagnosed with posterior buldge in l4 l5 and l5 S1... degenrative changes wid dessication in lumber regoin.noted stenosis in neural foramina.and paracenteral shift of l5 s1 disc towards right. shooting pain is suffered in right leg wid lower back pain..i ave been takink acelofenac-200mg,pregaballin75mg,paracetamolwith codiene..550 mg for last 5 surgery an only option..hw can exercise be a i take shots of nandrolone deconate to strengthen muscles..and sir pls tell me for how long shots of methylocobalamin shots required..
Asked On : Fri, 18 May 2012
Answers:  2 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sports Medicine Specialist 's  Response
It will be helpful if you mention your age and whether the shooting pain is present through out the day or begins after walking for some distance.
MRI findings are are suggestive of degenerative changes of disc with prolapse and the resultant lumbar canal stenosis. These changes are less likely to be a sequelae of your injury.
Pregabilin helps reducing the shooting pain.
Strengthening of spinal flexors and abdominal muscles will be helpful as these align spine to a more accommodating position. Daily therapeutic walking (increasing the walking distance slowly) will be of help to increase the pain free walking distance(claudication distance).
Surgery is not advisable unless you have severe intolerable pain despite adequate conservative management or have symptoms progressive neurological deficit (like decreased sensation in your limbs, weakness in your limbs, decreased control or sensation over bowel or bladder)
Nandrolone is not preferable in your present condition as regular exercise is sufficient to strengthen your muscles.
Methylcobalamin injection is usually given thrice a week for initial 2 months followed by once a month as maintenance dosage.
Take care

Answered: Sun, 20 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon, Hand Surgery Dr. Roshan's  Response
welcome to hcm forum

as per your clinical presentation i would like to know to mechanism of the injury and your age.Since the shooting pain has developed after the injury and this episode is for the first time. you can try for the conservative managment for at least 2-3 months, like bed rest for initial 3-4weeks , not bending forward , lifting heavy weight, not travelling in the bus or auto, with analgesics .. IF the pain is not coming down and it is restricting you activity then yes you will reruire to under go the surgery. no it si not advisalbe to take the shots of nandrolone to strengthen the mmuscles.. the muscles can be strengthen with e excercise programmme.injection of methylocobalamin can be given for the six months.i would advised you to meet the orthopaedics or neurosurgeon for further managment to get relieve from the shooting pain you have in the leg as soon as possible.

wish you good health
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor